# SDR SWAA2025103019299

- Difficulty date: September 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HANDLE ON FWD ENTRY DOOR AT FWD GALLEY AREA (2 E/A).  REPLACED HANDLE ON FWD ENTRY DOOR AT FWD GALLEY AREA (2 E/A) IAW AMM 52-11-31-400-802 STEP 3.G.(2).
